How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Mark Your Own Question
Dr. Mark
Dr. Mark, Neurologist (MD)
Category: Neurology
Satisfied Customers: 1985
Experience:  Neurosurgeon - Brain, spine, and peripheral nerve surgery
206912
Type Your Neurology Question Here...
Dr. Mark is online now
A new question is answered every 9 seconds

I am an attorney and we think my client has suffered from

Customer Question

I am an attorney and we think my client has suffered from tardive disconesia acquired through taking psychotropic drugs for some time. My c,lient needs a diagnsis and treatment for whatever condition is diagnosed.
JA: Have you seen a doctor about this yet? What medications are you taking?
Customer: My client was taking several meds. Haldol, Ativan / Lorazepam , Amlodipine, Risperidone, Mirtazapine and Olanzepine.
JA: Anything else in your medical history you think the doctor should know?
Customer: she was diagnosed with severe depression. Schizoaffective Disorder and a severe mood disorder from depression. And, now she is catatonic.
Submitted: 4 months ago.
Category: Neurology
Expert:  Dr. Phil, MD replied 4 months ago.

Hi, this is Dr Phil, here to assist you. I am Board Certified with over 10 years of experience. I will respond with my answer shortly. Thank you.

Expert:  Dr. Phil, MD replied 4 months ago.

How can I help?

Customer: replied 4 months ago.
My client is catatonic and suffering from something. We would like to rule out tardive dyskenisia which we think may have been acquired as a side effect of psychotropic medication. She was diagnosed with Schizoaffective Disorder and a severe mood disorder from depression. She has been forced to take Haldol, Ativan / Lorazepam, Amlodipine, Risperidone, Mirtazapine and Olanzepine. She is now catatonic and has sustain type II diabetes from Risperidone. She is wasting away. We need help. Current treatments have forced drugs as the cure; yet, we think the drugs caused damage. I need a neurologist and psychiatrist who is willing to tell the truth. My theories may be incorrect and I am awaiting a reasonable explanation and finding. Help us please.
Expert:  Dr. Captain replied 4 months ago.

Hi there, it looks like your previous provider has opted out. I'll be happy to discuss your options with you.

Customer: replied 4 months ago.
My client was diagnosed with Schizoaffective Disorder and severe depression. She was forced to take certain medications over a long time such as Haldol, Ativan / Lorazepam, Amlodipine,
Risperidone, Mirtazapine and Olanzepine. She developed type II diabetes from using Risperidone and seems to be suffering from tardive dyskenisia as she is catatonic and seems to have problems with use of her tongue and seems to have some form of brain damage. I need to rule out tardive dyskenisia or confirm it.
Expert:  Dr. Captain replied 4 months ago.

Understood. it's important to note that although I can try to address your question thoroughly, if there are immediate medical concerns, or there may be nuance to something such as administration without consent, it is important to consult a doctor/nurse practitioner/physician's assistant, in person. There are aspects of the client's experience, features of the history you're telling me and some things that are left out (even unknowingly), and certainly features of a physical exam of your body that can't translate over this type of online communication. Unfortunately, because of the nature of this type of chat, some of these critically important concerns could be easily missed, and I could unwillingly get the wrong impression from you, or give you information based on incomplete information. More, this is certainly not a place where any diagnosis could be ruled in or out. With complete transparency, the same condition can present completely differently in just about every single person, and different conditions can appear with the same presentations in different people, so there is a lot of room for unknown and confusion. Medicine is an imperfect, and far from complete science, yet. For your purposes, I'm sure you'd much prefer a concrete picture, with concrete data.